# SDR SWAA2024020638596

- Difficulty date: January 8, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLASHLIGHT ASSY IN WINDSCREEN LT SIDE AT FWD GALLEY AREA (1EA) 2023-784515<[01] REPLACED FLASHLIGHT ASSY IN WINDSCREEN LT SIDE AT FWD GALLEY AREA (1EA) IAW SOPM 20-50-01 REV. 38;[02] COMPLETED
